# SDR SWAA2018051521966

- Difficulty date: April 26, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 36,198 hours, 25,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: BAC1509100146
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR  LOWER AFT CORNER SCUFF PLATE CRACKED.  REPAIRED SCUFF PLATE PER EA.
